Accuracy of a Low Mach Number Model for Time-Harmonic Acoustics

july, 2018
Publication type:
Paper in peer-reviewed journals
Journal:
SIAM Journal on Applied Mathematics, vol. 78 (4), pp. 1891 - 1912
Publisher:
Society for Industrial and Applied Mathematics
BibTeX:
@article{Mer-2018,
    author={Jean-François Mercier },
    title={Accuracy of a Low Mach Number Model for Time-Harmonic 
           Acoustics },
    doi={10.1137/17M113976X },
    journal={SIAM Journal on Applied Mathematics },
    year={2018 },
    month={7},
    volume={78 (4) },
    pages={1891--1912},
}